Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 217, NWS Pittsburgh, PA

September 13, 20114 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 13, 2011, 10:05 PM EDT for 4 counties in Pennsylvania. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2011, 10:05 PM EDT (02:05 UTC)
Expired
Sep 13, 2011, 10:30 PM EDT
In force
25 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Armstrong County, PA, Butler County, PA, Clarion County, PA, Jefferson County, PA

The radar

The Pittsburgh radar (KPBZ), 102 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 10:24 PM EDTHAIL 0.5Parker, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS51 KPBZ 140205
SVRPBZ
PAC005-019-031-065-140230-
/O.NEW.KPBZ.SV.W.0217.110914T0205Z-110914T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1005 PM EDT TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  CENTRAL BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
  CENTRAL JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1030 PM EDT

* AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF BROOKVILLE TO
  6 MILES NORTHWEST OF HOOKER...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CLARION...            HOOKER...             SLIGO...
  LIMESTONE...          BROOKVILLE...         RIMERSBURG...
  SUMMERVILLE...        BRADYS BEND...        EAST BRADY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING AND HEAVY RAIN IS OCCURRING WITH THIS STORM. MOVE 
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. PONDING OF WATER CAN OCCUR ON ROADS. 

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4113 7882 4095 7969 4105 8001 4130 7904
TIME...MOT...LOC 0204Z 290DEG 34KT 4126 7904 4106 7985

$$
1 follow-up statement
382 
WWUS51 KPBZ 140222
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1022 PM EDT TUE SEP 13 2011

PAC005-019-031-065-140230-
/O.CON.KPBZ.SV.W.0217.000000T0000Z-110914T0230Z/
ARMSTRONG PA-BUTLER PA-CLARION PA-JEFFERSON PA-
1022 PM EDT TUE SEP 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR JEFFERSON...CLARION...BUTLER AND ARMSTRONG COUNTIES IN WEST
CENTRAL PENNSYLVANIA...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
BROOKVILLE TO 7 MILES NORTHWEST OF BRADYS BEND...MOVING EAST AT 30
MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SLIGO...              LIMESTONE...          SUMMERVILLE...
  RIMERSBURG...         EAST BRADY...         BRADYS BEND...
  BROOKVILLE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING AND HEAVY RAIN IS OCCURRING WITH THIS STORM. MOVE 
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. PONDING OF WATER CAN OCCUR ON ROADS. 

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4108 7983 4130 7904 4113 7882 4095 7969
TIME...MOT...LOC 0222Z 285DEG 25KT 4123 7891 4104 7973

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 10:02 PM EDT, 3 minutes earlier.

Area forecast discussion, Sep 13, 10:02 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1002 PM EDT TUE SEP 13 2011

.SYNOPSIS...
A COLD FRONT WILL PROVIDE A CHANCE FOR SHOWERS AND THUNDERSTORMS
THIS EVENING INTO TONIGHT. A MAINLY DRY DAY WEDNESDAY BEFORE LOW
PRESSURE MOVES ACROSS THE UPPER OHIO VALLEY LATER WEDNESDAY NIGHT
AND THURSDAY WITH SHOWERS. TEMPERATURES WILL BE MUCH COOLER
THROUGH LATE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
10 PM UPDATE: ADJUSTED SKY COVER...TEMPS...AND POP TO BETTER FIT
TRENDS....ESPECIALLY ACROSS NW PA WHERE SHOWERS AND THUNDERSTORMS
ARE THE RULE.

COLD FRONT SOUTH OF LAKE ERIE AT 02 UTC. PRE-FRONTAL CONVECTION
CONTINUES ACROSS NW PA...A NARROW LINE OF THUNDERSTORMS...SOME
SEVERE...CONTINUES FROM BUTLER COUNTY TO JEFFERSON COUNTY PA.
NUMEROUS THUNDERSTORM COVERAGE WILL BE CONFINED PRIMARILY TO NW
PA NEXT SEVERAL HOURS AS THE FRONT CONTINUES TO MOVE SOUTHEAST.
THESE SHOWERS AND THUNDERSTORMS SHOULD SLOWLY DIMINISH NEXT
SEVERAL HOURS. MOST OTHER AREAS WILL REMAIN PRECIPITATION
FREE...EXCEPT FOR A SLIGHT CHANCE OF SHOWERS NEXT SEVERAL HOURS.
WILL UPDATE FORECAST AS NECESSARY. FRONT WILL MOVE SOUTH OF REGION
AND STALL WEDNESDAY. AS UPPER LEVEL TROUGH AND DEVELOPING SURFACE
LOW HEAD EAST LATE WEDNESDAY FRONT MAY PUSH FAR ENOUGH NORTH TO
BRING A LOW CHANCE OF SHOWERS ALONG THE MASON DIXON LINE.
TEMPERATURES NEAR NORMAL.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
AS COLD UPPER LOW ROTATES INTO THE WESTERN GREAT LAKES LOW
PRESSURE WILL RIDE EAST THROUGH THE OHIO VALLEY LATER WEDNESDAY
NIGHT AND THURSDAY. MODELS AGREE ON A WIDE SWATH OF SHOWERS AS LOW
PRESSURE INTERACTS WITH REINFORCING STRONG COLD FRONT PUSHING
ACROSS REGION. SHOWERS WILL DIMINISH AS THURSDAY PROGRESSES WITH
FRONT AND LOW PRESSURE EXITING EAST. SHARPLY COOLER THURSDAY UNDER
CLOUDS AND SHOWERS. LARGE COOL AND DRY HIGH PRESSURE WILL THEN
DOMINATE THURSDAY NIGHT AND FRIDAY WITH WELL BELOW NORMAL
TEMPERATURES AS FAIRLY DEEP UPPER TROUGH MOVES ACROSS THE EASTERN
U.S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LONG TERM PERIOD WILL FEATURE GENERALLY DRY WEATHER INTO EARLY NEXT
WEEK WITH A GRADUAL MODERATION IN TEMPERATURE AS EASTERN CONUS
TROUGH FILLS.  BY TUESDAY...DEEP SOUTHWESTERLY FLOW IS PROJECTED
OVER THE UPPER OHIO VALLEY REGION IN ADVANCE OF A COLD FRONT...HENCE
CHANCE POPS WERE INTRODUCED.

GIVEN DISAGREEMENTS AMONG DETERMINISTIC SOLUTIONS WITH SHORTWAVES
AND FLOW AMPLITUDE...THE LONG TERM FORECAST WAS BASED ON NAEFS MEANS.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
EXPECT SOUTHWEST WINDS WITH GUSTS TO 25 KTS TO CONTINUE INTO
EVENING.

SOUTHEASTBOUND COLD FRONT NOW CROSSING LAKE ERIE WILL PROVIDE
SCATTERED MVFR SHOWERS AND POSSIBLE THUNDERSTORMS, STARTING ABOUT
23Z AT KFKL AND KDUJ, AND ABOUT 02Z AT KPIT. POSTFRONTAL DYNAMICS
AND NOCTURNAL COOLING WITHIN A CAPPED AND POTENTIALLY RAIN-MOISTENED
SURFACE LAYER CAN RESULT IN MVFR STRATOCUMULUS AND PATCHY PREDAWN
FOG. CONDITIONS SHOULD IMPROVE TO VFR AFTR DAYBREAK WEDNESDAY.

RAIN AND RESTRICTION CHCS WL BE ON THE INCREASE BY WEDNESDAY
EVE...PARTICULARLY FOR KZZV...KHLG...AND KMGW AS LOW PRESSURE MOVES
ALONG THE STALLED COLD FRONT.

.OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
CROSSING LOW PRESSURE AND REINFORCING COLD FRONT ARE FORECAST TO
GENERATE MORE SHOWERS ON WEDNESDAY NIGHT AND THURSDAY. HIGH
PRESSURE WILL RETURN GENERAL VFR FOR FRIDAY AND SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 13, 4:24 AM EDT, 17 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
424 AM EDT TUE SEP 13 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-140830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
424 AM EDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 13, 8:43 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
843 PM EDT TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     OIL CITY                41.43N  79.70W
09/13/2011                   VENANGO            PA   911 CALL CENTER

            1 TREE LIMB DOWN ON ORANGE STREET

&&

EVENT NUMBER PBZ1101157

RG
Special weather statement, Sep 13, 9:01 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 PM EDT TUE SEP 13 2011

PAZ007-013-140130-
LAWRENCE PA-MERCER PA-
901 PM EDT TUE SEP 13 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN LAWRENCE
AND SOUTHERN MERCER COUNTIES...

AT 855 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
FARRELL...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SHARON...             FARRELL...            HERMITAGE...
  FREDONIA...           MERCER...

THERE CAN ALSO BE CLOUD TO GROUND LIGHTNING AND HEAVY RAIN, CAPABLE
OF CAUSING PONDING OF WATER ON ROADS.

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4112 8013 4112 8053 4131 8052 4133 8014
Special weather statement, Sep 13, 9:21 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
921 PM EDT TUE SEP 13 2011

PAZ009-015-016-140145-
CLARION PA-FOREST PA-JEFFERSON PA-
921 PM EDT TUE SEP 13 2011

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CLARION...NORTHERN
JEFFERSON AND SOUTH CENTRAL FOREST COUNTIES...

AT 915 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 11 MILES
NORTH OF BROCKWAY TO 5 MILES SOUTHEAST OF FRYBURG...MOVING SOUTHEAST
AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THERE IS ALSO HEAVY RAIN,
CAPABLE OF CAUSING PONDING OF WATER ON ROADS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  COOK FOREST STATE PARK...
  CLEAR CREEK STATE PARK...                   BROCKWAY...
  SUMMERVILLE...        BROOKVILLE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4119 7877 4111 7880 4108 7917 4134 7943
      4140 7909 4136 7908 4136 7901 4138 7897
      4136 7894 4128 7875 4126 7873 4124 7873
      4123 7870 4120 7870
Special weather statement, Sep 13, 9:33 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
933 PM EDT TUE SEP 13 2011

PAZ007-008-013>016-022-140200-
ARMSTRONG PA-BUTLER PA-CLARION PA-JEFFERSON PA-LAWRENCE PA-MERCER PA-
VENANGO PA-
933 PM EDT TUE SEP 13 2011

...STRONG THUNDERSTORMS WILL AFFECT CLARION...EXTREME WEST CENTRAL
JEFFERSON...NORTHEASTERN LAWRENCE...NORTHERN BUTLER...NORTHWESTERN
ARMSTRONG...SOUTHEASTERN MERCER AND SOUTHERN VENANGO COUNTIES...

AT 930 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 2 MILES
SOUTHEAST OF FRYBURG TO 4 MILES EAST OF NEW WILMINGTON...MOVING EAST
AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THERE CAN ALSO BE HEAVY
RAIN, CAPABLE OF CAUSING PONDING OF WATER ON ROADS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  CLINTONVILLE...       KNOX...               EMLENTON...
  EAU CLAIRE...         SLIPPERY ROCK...      CLARION...
  SLIGO...              RIMERSBURG...         LIMESTONE...
  HOOKER...             BRADYS BEND...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4108 7917 4094 7990 4110 8028 4133 7944
Local storm report, Sep 13, 9:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
952 PM EDT TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     OIL CITY                41.43N  79.70W
09/13/2011                   VENANGO            PA   911 CALL CENTER

            FEW BRANCHES DOWN

&&

EVENT NUMBER PBZ1101158

RG
Local storm report, Sep 13, 10:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 PM EDT TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     5 ENE OIL CITY          41.45N  79.62W
09/13/2011                   VENANGO            PA   911 CALL CENTER

            ONE TREE DOWN ON RT 227

&&

EVENT NUMBER PBZ1101159

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:20 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson55 min
Sep 13, 8:31 PM EDTSevere Thunderstorm WarningPBZClarion, Mercer, Venango59 min
Sep 13, 9:01 PM EDTSpecial Weather StatementPBZMercer29 min
Sep 13, 9:21 PM EDTSpecial Weather StatementPBZJefferson24 min
Sep 13, 9:33 PM EDTSpecial Weather StatementPBZClarion27 min
Sep 13, 10:35 PM EDTSpecial Weather StatementPBZJefferson25 min
Sep 13, 11:01 PM EDTSpecial Weather StatementPBZArmstrong, Clarion, Jefferson59 min
Sep 14, 2:59 PM EDTSpecial Weather StatementPBZFayette46 min
Sep 14, 3:18 PM EDTSevere Thunderstorm WarningPBZFayette42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.